# SDR AALA202506246360

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 73,881 hours, 30,719 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Module
- Condition: Inoperative
- Location: Door Chime
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN WITH CODE AND HAD TO BE PHYSICALLY FORCED OPEN. REMOVE AND REPLACE FLIGHT DECK DOOR CHIME MODULE (AALA202506246360) AND COCKPIT CONTROL PANEL SWITCH (AALA202506244126), ACCOMPLISH OPERATIONAL CHECK GOOD. PER AMM 52-51-06 AND AMM 52-51-07.
